Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 22, 2006, 4:46 PM EDT for Brevard County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2006, 4:46 PM EDT (20:46 UTC)
- Expired
- Apr 22, 2006, 5:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 12 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1055 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 222046 SVRMLB FLC009-222145- /O.NEW.KMLB.SV.W.0005.060422T2046Z-060422T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 446 PM EDT SAT APR 22 2006 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BREVARD COUNTY IN FLORIDA THIS INCLUDES THE CITIES OF...PALM BAY...MELBOURNE...MALABAR... SATELLITE BEACH...INDIALANTIC...GRANT...CAMP HOLLY FISH CAMP... BAREFOOT BAY * UNTIL 545 PM EDT * AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF CAMP HOLLY FISH CAMP...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CAMP HOLLY FISH CAMP BY 505 PM EDT WEST MELBOURNE AND MELBOURNE VILLAGE BY 515 PM EDT PALM BAY BY 520 PM EDT MELBOURNE BY 525 PM EDT MALABAR AND INDIALANTIC BY 530 PM EDT MELBOURNE BEACH BY 535 PM EDT SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060 $$
3 follow-up statements
000 WWUS52 KMLB 222112 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 510 PM EDT SAT APR 22 2006 FLC009-222145- /O.CON.KMLB.SV.W.0005.000000T0000Z-060422T2145Z/ BREVARD FL- 510 PM EDT SAT APR 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTHERN BREVARD COUNTY... AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMP HOLLY FISH CAMP...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS MOVING OUT OF SOUTHEAST OSCEOLA COUNTY AND INTO EXTREME SOUTHWEST BREVARD COUNTY. NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THIS STORM AS WELL. THE SEVERE THUNDERSTORM WILL BE NEAR... WEST MELBOURNE AND MELBOURNE VILLAGE BY 515 PM EDT EAU GALLIE BY 520 PM EDT MELBOURNE BY 525 PM EDT INDIAN HARBOUR BEACH AND SATELLITE BEACH BY 530 PM EDT INDIALANTIC BY 535 PM EDT MELBOURNE BEACH AND SPESSARD HOLLAND PARK BY 540 PM EDT LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060 $$
000 WWUS52 KMLB 222121 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 521 PM EDT SAT APR 22 2006 FLC009-222145- /O.CON.KMLB.SV.W.0005.000000T0000Z-060422T2145Z/ BREVARD FL- 521 PM EDT SAT APR 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTHERN BREVARD COUNTY... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF PALM BAY...OR ABOUT 7 MILES NORTH OF BLUE CYPRESS LAKE...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MICCO...6 MILES SOUTHWEST OF BAREFOOT BAY AND 8 MILES SOUTH OF GRANT BY 545 PM EDT LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060 $$
000 WWUS52 KMLB 222142 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 540 PM EDT SAT APR 22 2006 FLC009-222150- /O.EXP.KMLB.SV.W.0005.000000T0000Z-060422T2145Z/ BREVARD FL- 540 PM EDT SAT APR 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY EXPIRES AT 545 PM EDT... AT 540 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...RADAR INDICATED THAT HEAVY RAIN...DANGEROUS LIGHTNING AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORMS ACROSS EASTERN BREVARD COUNTY AS THEY MOVE ACROSS THE COAST AND OUT INTO THE COASTAL WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 2816 8087 2783 8088 2783 8043 2817 8060 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:45 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 22, 2:45 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 245 PM EDT SAT APR 22 2006 .DISCUSSION... SUN-TUE... DEEP LYR NWRLY FLOW OVER THE LWR MS VALLEY WILL PUSH THE COLD FRONT INTO THE S FL PENINSULA ON SUN WHERE IT WILL STALL AND WASH OUT. MOST OF THE STORM ACTIVITY WILL PUSH INTO THE SRN PENINSULA AHEAD OF THE FRONT. HOWEVER...A WEAK SFC PGRAD DUE TO THE CLOSE PROXIMITY OF THE FRONTAL TROF WILL ALLOW THE SEABREEZE TO FORM S OF THE CAPE. THE SEABREEZE WOULD WORK ON ANY RESIDUAL MOISTURE THAT MAY POOL WITHIN THE TROF...TRIGGERING A FEW TSRAS OVER THE SRN CWA SUN AFTN. MINIMAL CHANCES...HOWEVER...AS MOST OF THE MOISTURE WILL HAVE BEEN PUSHED INTO THE SRN PENINSULA BY THEN. MINIMAL TEMP CHANGE AS THE AIR MASS AS SFC DEWPOINTS IN THE 60S/L70S STATEWIDE INDICATE THE AIRMASS NEAR THE SFC HAS ALREADY UNDERGONE SIGNIFICANT MODIFICATION...READING TO CONTINUE AOA CLIMO INTO EARLY NEXT WEEK. DLM RIDGE OVER THE SRN PLAINS WILL PUSH FAR ENOUGH EWD BY MON TO PLACE THE CWA UNDER ITS SUPPRESSIVE INFLUENCE...WHILE NWRLY FLOW AHEAD OF THE RIDGE WILL HAVE PUSHED ANY LINGERING MOISTURE INTO THE SRN PENINSULA/FL STRAITS. WED-SAT... AT THE H25 LVL...A LIFTING 80KT JET OVER THE DESERT SW WILL COMBINE WITH A DIGGING 90KT JET OVER THE CENTRAL PLAINS TO INDUCE A NEW SFC LOW OUT OF THE BROAD TROF THAT CURRENTLY BLANKETS THE WRN HALF OF THE CONUS. THIS NEW SFC LOW WILL PUSH E UNDER THE INFLUENCE OF A STRONG ZONAL WIND COMPONENT OVER THE SRN TIER STATES...BRINGING THE NEXT COLD FRONT TO THE FL PENINSULA AROUND THE THU TIMEFRAME. EXTENDED PD OF CLOUDINESS EXPECTED THU/FRI AS FRONT PUSHES UP AGAINST THE ATLC RIDGE...WHILE THE CONTINENTAL RIDGE BEHIND THE FRONT PUSHES COOLER AIR INTO THE GOMEX/SW ATLC REGION. EXPECT TEMPS NEAR OR SLIGHTLY BLO CLIMO TO END THE WEEK. HOWEVER...FRONTS OFTEN WASHOUT THIS TIME OF YEAR AS THEY PUSH INTO THE PENINSULA DUE TO THE STRONG MODIFYING EFFECTS OF THE GOMEX/SW ATLC. PREFER NOT TO DEVIATE TOO MUCH FROM THE PREVIOUS FCST WRT MINIMAL POPS THU/FRI. && .MARINE... WINDS/SEAS EXPECTED TO REMAIN BLO THE NEED FOR ANY HIGHLIGHTS THRU THE UPCOMING WEEK. OFFSHORE FLOW DEVELOPING WED NIGHT INTO THU WITH THE ANTICIPATED FROPA WILL GENERATE CHOPPY SEAS OVER THE OPEN ATLC WATERS. && .AVIATION... OCNL IFR SHRA/TSRA THRU 23/00Z...ISOLD MVFR SHRAS 23/00Z-04Z...MVFR CIGS BTWN FL020-030 AFT 23/08Z. && .FIRE WEATHER... MIN RH VALUES EXPECTED TO REMAIN ABV CRITICAL LVLS THRU MUCH OF THE UPCOMING WEEK. MON APPEARS TO BE THE DRIEST DAY IN THE WAKE OF THE COLD FRONT...COULD SEE SOME READINGS OVER THE INTERIOR FALL BLO 40% FOR A FEW HRS. HOWEVER...ATTM CONFIDENCE IN NOT HIGH THAT RFW CONDITIONS WILL BE MET. && .PRELIMINARY POINT TEMPS/POPS... DAB 64 85 61 86 / 50 10 0 0 MCO 65 90 64 91 / 50 10 0 0 MLB 64 85 65 85 / 50 20 0 0 VRB 65 83 65 84 / 40 20 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KELLY LONG TERM....BRAGAW
Hazardous weather outlook, Apr 22, 5:00 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 500 AM EDT SAT APR 22 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 230900- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 500 AM EDT SAT APR 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...THUNDERSTORM IMPACT... A FRONTAL BOUNDARY WILL MOVE INTO NORTHERN FLORIDA THIS AFTERNOON. CONDITIONS ACROSS THE AREA WILL BECOME INCREASINGLY MOIST AND UNSTABLE AHEAD OF THIS FRONT. ISOLATED SHOWERS AND THUNDERSTORMS WILL INITIALLY DEVELOP ALONG A LINE STRETCHING FROM LAKE OKEECHOBEE THROUGH ORLANDO AND TOWARDS LAKE GEORGE THIS AFTERNOON. THE STORMS BECOME MORE WIDESPREAD LATE THIS AFTERNOON BEFORE SLIDING DOWN THE SPACE AND TREASURE COASTS EARLY THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...FREQUENT LIGHTNING...WIND GUSTS IN EXCESS OF 50 MPH AND COIN-SIZED HAIL. CONDITIONS WILL ALSO BE CONDUCIVE FOR AN ISOLATED FUNNEL CLOUD OR TORNADO LATE THIS AFTERNOON ALONG THE COASTAL COUNTIES. ...RIP CURRENT IMPACT... SOUTHEASTERLY WINDS AROUND 15 MPH WILL PRODUCE A STRONG LONGSHORE CURRENT AT THE BEACHES TODAY. A LONGSHORE CURRENT FLOWS PARALLEL TO THE BEACH AND CAN BE STRONG ENOUGH TO KNOCK YOU OFF THE SANDBAR INTO DEEP WATER. REMEMBER TO ALWAYS SWIM NEAR A LIFEGUARD. ...MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS THAT DEVELOP OVER THE MAINLAND WILL LIKELY TRACK EASTWARD ACROSS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. MARINERS ARE URGED TO BE ALERT FOR STORMS PRODUCING FREQUENT AND DANGEROUS LIGHTNING AND STRONG WIND GUSTS IN EXCESS OF 35 KNOTS. ...WIND AND SEA IMPACT... SOUTH TO SOUTHEASTERLY WINDS WILL PEAK BETWEEN 15 AND 20 KNOTS... MAINLY BEYOND 20 NAUTICAL MILES OFFSHORE. SMALL CRAFT ARE URGED TO EXERCISE CAUTION IN THESE AREAS. ...FIRE WEATHER IMPACT... VERY DRY GROUND CONDITIONS PERSIST ACROSS THE AREA. LIGHTNING STRIKES FROM STORMS LATE THIS AFTERNOON HAVE THE POTENTIAL TO SPARK NEW WILDFIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WEAKENING FRONTAL BOUNDARY MAY TRIGGER A FEW THUNDERSTORMS NEAR LAKE OKEECHOBEE AND THE TREASURE COAST SUNDAY. DRIER CONDITIONS ARE EXPECTED EARLY NEXT WEEK AS A RIDGE BUILDS ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. HIRSCH
In the hours before
Special weather statement, Apr 22, 2:39 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 239 PM EDT SAT APR 22 2006 FLZ041-044-221930- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 239 PM EDT SAT APR 22 2006 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL MOVING TOWARDS EXTREME NORTHERN LAKE COUNTY...NORTHWESTERN VOLUSIA COUNTY... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 11 MILES WEST SOUTHWEST OF LAKE GEORGE...MOVING EAST AT 15 MPH.... TOWARDS LAKE GEORGE AND PIERSON. KELLY
Special weather statement, Apr 22, 3:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT SAT APR 22 2006 FLZ141-222030- COASTAL VOLUSIA COUNTY- 352 PM EDT SAT APR 22 2006 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL NORTHEAST VOLUSIA COUNTY... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL ABOUT 5 MILES NORTH OF ORMOND BY THE SEA...MOVING SOUTH AT 10 MPH TOWARD TOMOKA STATE PARK AND ORMOND BY THE SEA. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. 52
Special weather statement, Apr 22, 3:56 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 356 PM EDT SAT APR 22 2006 FLZ053-222100- OSCEOLA- 356 PM EDT SAT APR 22 2006 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL NORTHERN OSCEOLA COUNTY... AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 10 MILES SOUTHWEST OF HOLOPAW...MOVING EAST AT 25 MPH. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. TES
Special weather statement, Apr 22, 4:05 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 405 PM EDT SAT APR 22 2006 FLZ045-046-147-222045- NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE- 405 PM EDT SAT APR 22 2006 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL NORTHWESTERN BREVARD COUNTY...EAST CENTRAL ORANGE COUNTY...SOUTHEAST SEMINOLE COUNTY... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER CHRISTMAS...MOVING EAST AT 25 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE THE MERRITT ISLAND WILDLIFE REFUGE. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED. TES
Special weather statement, Apr 22, 4:34 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 434 PM EDT SAT APR 22 2006 FLZ053-222115- OSCEOLA- 434 PM EDT SAT APR 22 2006 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH OVER SOUTHEASTERN OSCEOLA COUNTY... AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE MARIAN...MOVING EAST AT 25 MPH. THIS SPECIAL WEATHER STATEMENT IS FOR THE AREA IMMEDIATELY SOUTH OF THE AREA WHERE A SEVERE THUNDERSTORM WARNING EXISTS AND IS FOR SOUTHERN OSCEOLA COUNTY. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:10 PM EDT | Special Marine Warning | MLB | 95 min | |
| Apr 22, 3:49 PM EDT | Special Marine Warning | MLB | 56 min | |
| Apr 22, 3:54 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 22, 4:00 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 60 min |
| Apr 22, 4:39 PM EDT | Special Marine Warning | MLB | 111 min | |
| Apr 22, 5:04 PM EDT | Special Marine Warning | MLB | 86 min | |
| Apr 22, 5:10 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 65 min |
| Apr 22, 5:29 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 61 min |
| Apr 22, 6:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 38 min |
| Apr 22, 6:42 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 63 min |
| Apr 22, 7:07 PM EDT | Tornado Warning | MLB | Brevard | 33 min |
| Apr 22, 7:16 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.